# SDR A6WA202209088324

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Hinge Fitting
- Part number: 601R24063
- Part serial: NSN
- Condition: Gouged
- Location: Rbl 55.88
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HINGE #2 I/B FITTING GOUGED .8"L X .159"W X .010"D & O/B FITTING GOUGED .8"L X .159"W X .010"D AT RBL 55.89. EVALUATED DAMAGED AREAS AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-20-00 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** PERFORMED BLENDS ON I/B & O/B FITTINGS TO A SMOOTH CONTOUR NOT EXCEEDING PREVIOUS  DIMENSIONS IAW MHIRJ REO 601R-55-21-569 REV (--) DATED 2022-09-28.  HFEC INSPECTION PERFORMED AT BLEND AREAS WITH NO INDICATIONS IAW NDT MANUAL PART 1 51-20- 06 REV 43. VERIFIED NO MATERIAL LOSS WITHIN 2D OF SURROUNDING PRODUCTION FASTENERS. ROTO-PEENED BLEND AREAS IAW CRJ 200 SRM 51-24-11 REV 39. RESTORED PROTECTIVE FINISH AT BLEND AREAS IAW CRJ200 SRM 51-21-16. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-55-21-569 REV (--) DATED 09/28/22. WORK PERFORMED ON AERSALE WO #003718 CARD #20370 CARD ID#1731194. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
